# SDR A6WA201140169

- Difficulty date: March 2, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 24,918 hours, 22,707 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WOULD NOT OPEN OR CLOSE, STUCK HALF OPEN.  R & R SERVICE DOOR HSG ASSY AND DOOR SEAL, ALL WORK DONE ON W/O 16056.  ALL OPS CK GOOD.
